Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 153, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 9, 2011, 11:07 PM CDT for Lewis County, Missouri. It took effect at Jun 11, 2011, 10:45 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 9, 2011, 11:07 PM CDT (04:07 UTC)
- In effect from
- Jun 11, 2011, 10:45 AM CDT
- Expired
- Jun 10, 2011, 10:13 AM CDT
- In force
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fabius River near Ewing (EWNM7). The gauge peaked at 8.33 ft at Jun 11, 2011, 9:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
972
WGUS43 KLSX 100407
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CDT THU JUN 9 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE 1.5 INCHES OF RAIN OVER THE BASIN
THROUGH TOMORROW MORNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-110407-
/O.NEW.KLSX.FL.W.0153.110611T1545Z-110614T2100Z/
/EWNM7.1.ER.110611T1545Z.110612T1200Z.110613T2100Z.NO/
1107 PM CDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH FABIUS RIVER NEAR EWING
* FROM SATURDAY MORNING TO TUESDAY AFTERNOON.
* AT 10:30 PM THURSDAY THE STAGE WAS 4.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 13.8 FEET BY SUNDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.
$$
MOC111-110406-
/O.NEW.KLSX.FL.W.0154.110612T1030Z-110614T2254Z/
/EWMM7.1.ER.110612T1030Z.110613T1200Z.110613T2254Z.NO/
1107 PM CDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* FROM LATE SATURDAY NIGHT TO TUESDAY AFTERNOON.
* AT 10:30 PM THURSDAY THE STAGE WAS 4.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
RISE TO NEAR 13.4 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY MONDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/10 06/11 06/12 06/13 06/14
NORTH FABIUS RIVER
EWING 11.0 4.38 9.5 13.8 12.3 9.2 7.4
MIDDLE FABIUS RIVER
EWING 12.0 4.08 7.7 12.1 13.4 9.5 6.61 follow-up statement
787
WGUS83 KLSX 101513
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT FRI JUN 10 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
.THIS WILL BE THE LAST FLOOD STATEMENT ISSUED REGARDING THIS EVENT
AFFECTING THE NORTH AND MIDDLE FABIUS RIVERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-101543-
/O.CAN.KLSX.FL.W.0153.000000T0000Z-110614T2100Z/
/EWNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1013 AM CDT FRI JUN 10 2011
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH FABIUS RIVER NEAR EWING.
* AT 9:30 AM FRIDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 9.3 FEET
SATURDAY EARLY AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.
$$
MOC111-101543-
/O.CAN.KLSX.FL.W.0154.000000T0000Z-110614T2254Z/
/EWMM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1013 AM CDT FRI JUN 10 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 9:30 AM FRIDAY THE STAGE WAS 6.4 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 9.6 FEET
SATURDAY EARLY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/11 06/12 06/13 06/14 06/15
NORTH FABIUS RIVER
EWING 11.0 5.08 9.2 8.7 6.7 5.7 5.3
MIDDLE FABIUS RIVER
EWING 12.0 6.43 9.4 9.2 8.0 6.0 4.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:25 PM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 9, 6:25 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 625 PM CDT THU JUN 9 2011 .DISCUSSION... /237 PM CDT THU JUN 9 2011/ FCST FOCUS WILL REMAIN TSRA CHANCE THRU THE WEEKEND. OUTFLOW FROM THIS MORNINGS CONVECTION SEEMS TO HAVE WASHED OUT WITH LITTLE MORE THAN SOME CU TO DETERMINE THE LOCATION...EXCEPT FOR THE WRN PORTIONS OF THE OF THE OUTFLOW WHERE SELY WINDS N OF THE BOUNDARY ARE HELPING WITH LOW LEVEL CONVERGENCE. BELIEVE THIS WILL BE THE FOCUS FOR SOME TSRA DEVELOPMENT THIS EVENING. TSRA ACTIVITY SHUD LIFT NWD TONIGHT AS THE UPR LOW APPROACHES WITH THE SFC CYCLONE DEEPENING AND WRMFNT LIFTING NWD AS WELL. WILL KEEP BULK OF THE POPS ACROSS NRN PORTIONS OF THE CWA WITH SOME CHANCES INTO CNTL MO. THE SFC LOW CURRENTLY OVER S CNTL KS WILL MOVE NEWD WITH ADJACENT CDFNT GRADUALLY MOVING SWD THRU THE CWA SOMETIME FRI. MDLS INDICATE ANOTHER SFC LOW WILL MOVE ALONG THIS FNT ON SAT...EVENTUALLY PUSHING THE FNT S OF THE CWA BY SAT EVENING. THIS SHUD ALLOW FOR A COOLER WEEKEND AS THE SFC RIDGE SETTLES INTO THE AREA. A WRMFNT WILL QUICKLY LIFT NWD SAT NIGHT INTO SUN AS A S/W ROUNDS THE TOP OF THE UPR RIDGE. THIS S/W SEEMS TO BE SOMEWHAT CONVECTIVE INDUCED AND CONFIDENCE ON THIS FEATURE IS SOMEWHAT LOW BECAUSE OF THAT. HOWEVER...WITH GOOD MDL CONSENSUS...IS DIFFICULT TO RULE OUT. FOR THE EXTD...MDLS CONTINUE TO BE IN GOOD AGREEMENT WITH PLACEMENT OF LARGE SCALE FEATURES. AMOUNT OF TSRA DEVELOPMENT IS DIFFERENT BETWEEN THE ECMWF AND GFS...WITH THE GEM HAVING VERY LITTLE IN THE WAY OF TSRA WITH FNTS. TRIED TO TAKE A BLEND OF MDLS FOR THE EXTD...WHICH MAKES IT DIFFICULT TO FIND A COMPLETELY DRY PERIOD WITH THE NUMBERS OF SYSTEMS POTENTIALLY AFFECTING THE AREA. THE BULK OF THE POPS ARE DUE TO DIFFERENCES IN TIMING OF SYSTEMS. NEXT WEEKS SHUD START OFF RATHER COOL...BUT TEMPS SHUD QUICKLY MODERATE. TRENDED TWD THE WARMER MOS AS ANY BREAKS IN CLOUDS SHUD ALLOW TEMPS TO QUICKLY JUMP. TILLY && .AVIATION... /625 PM CDT THU JUN 9 2011/ VFR CONDITIONS WILL PREVAIL AREAWIDE THRU MUCH OF THE VALID TAF PERIOD. EFFECTIVE FRONT HAS SETUP ALONG THE OLD OUTFLOW BOUNDARY OVER NRN MO AND CNTRL IL AND WILL BE THE PRIMARY FOCUS FOR NEW TSRA DEVELOPMENT. THERE ARE OTHER ILL DEFINED OUTFLOW BOUNDARIES OVER THE FA...BUT NOT EXPECTING THESE TO FIRE OFF STORMS WITH CU FIELDS DISSIPATING. THEREFORE...WILL RESTRICT PCPN CHCS TO JUST KUIN UNTIL MID FRIDAY AFTN...WHEN A MORE NE-SW ORIENTED CDFNT WILL BEGIN ITS SLOW SWEEP THRU THE FA. TSRA SHOULD HOLD OFF ON GETTING IN THE STL METRO AREA UNTIL FRIDAY EVENING...ALTHOUGH CANNOT FULLY RULE OUT A RENEGADE CELL OR TWO THAT DEVELOPS OUT AHEAD OF THE MAIN LINE. BUT FEEL PROB IS TOO LO TO INCLUDE IN TAF. SFC WNDS THAT ARE EITHER LGT/VRBL OR MAINLY SOME SELY DIRECTION WILL BECOME S...THEN SW AS FRONT PUSHES TO THE N OF THE AREA. SPECIFICS FOR KSTL...VFR CONDITIONS WILL PREVAIL THRU THE VALID TAF PERIOD. SFC WNDS ARE HARD TO GAGE THIS EVENING AS EFFECTIVE FRONT APPROACHES FROM THE N...BUT WILL BE LIGHT EITHER WAY. BELIEVE THIS BOUNDARY WILL STAY TO THE N OF THE AIRPORT BUT WILL NEED TO MONITOR CLOSELY AS IT MAY SPARK SOME TSRA THIS EVENING IF IT GETS TOO CLOSE. OTHERWISE...LOOK FOR DRY WX UNTIL FRIDAY EVENING ALTHOUGH ISOLD TSRA MAY OCCUR FRIDAY AFTN WELL OUT AHEAD OF MAIN CDFNT...BUT PROB TOO LO TO MENTION. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 9, 4:00 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 400 PM CDT THU JUN 9 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 400 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT...GENERALLY ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SOME OF THE STORMS COULD BE SEVERE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA FOR THURSDAY THROUGH MONDAY. SOME OF THESE STORMS COULD BE SEVERE ON FRIDAY AND FRIDAY EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS ARE ASKED TO REPORT ANY OBSERVED SEVERE WEATHER. TILLY
In the hours before
Local storm report, Jun 9, 7:01 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
701 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG 3 N NEW LONDON 39.63N 91.40W
06/09/2011 RALLS MO TRAINED SPOTTER
UP TO 5 INCH LIMBS SNAPPED OFF TREES... UP TO 8 INCH
DIAMETER PINE TREES SNAPPED OFF AT THE BASE... TREES
DOWNED ON THE ROAD NEAR INTERSECTION OF HIGHWAYS 61 AND
M
&&
TESLocal storm report, Jun 9, 7:19 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
719 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 4 NE SPAULDING 39.66N 91.47W
06/09/2011 RALLS MO LAW ENFORCEMENT
54000 BLOCK OF HIGHWAY M REPORTED NORTH SIDE OF A 200 X
60 SHED HAS BEEN DAMAGED. APPROXIMATELY 30-40 FEET OF
THE NORTH SIDE OF THE METAL STRUCTURE HAS BEEN TORN OFF.
&&
GOSSELINLocal storm report, Jun 9, 8:13 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
813 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 3 E SPAULDING 39.62N 91.47W
06/09/2011 RALLS MO LAW ENFORCEMENT
54000 BLOCK OF HIGHWAY M REPORTED NORTH SIDE OF A 200 X
60 SHED HAS BEEN DAMAGED. APPROXIMATELY 30-40 FEET OF
THE NORTH SIDE OF THE METAL STRUCTURE HAS BEEN TORN OFF.
&&
CORRECTED LOCATION
GOSSELINLocal storm report, Jun 9, 10:13 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 1 S KNOX CITY 40.13N 92.01W
06/09/2011 E0.75 INCH KNOX MO PUBLIC
&&
TESLocal storm report, Jun 9, 10:15 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 1 S KNOX CITY 40.13N 92.01W
06/09/2011 E0.75 INCH KNOX MO PUBLIC
&&
CORRECTED EVENT TIME
TESSpecial weather statement, Jun 9, 10:56 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1056 PM CDT THU JUN 9 2011 MOZ018-019-100445- KNOX MO-LEWIS MO- 1056 PM CDT THU JUN 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR LEWIS AND SOUTHEASTERN KNOX COUNTIES UNTIL 1145 PM CDT... AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PLEVNA...OR 14 MILES SOUTHEAST OF EDINA... MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KNOX CITY... STEFFENVILLE... LA BELLE... LEWISTOWN... EWING... MONTICELLO... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:55 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 50 min |
| Jun 9, 10:28 PM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Jun 9, 10:53 PM CDT | Flash Flood Warning | LSX | Lewis | 6 hr |
| Jun 9, 11:07 PM CDT | River Flood Warning | LSX | Lewis | 11 hr |
| Jun 9, 11:16 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 44 min |
| Jun 10, 11:38 AM CDT | River Flood Warning | LSX | Lewis | 13 days |
| Jun 10, 11:38 AM CDT | River Flood Warning | LSX | Marion | 14 days |
| Jun 10, 11:38 AM CDT | River Flood Warning | LSX | Ralls | 14 days |
| Jun 10, 3:49 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Osage | 41 min |
| Jun 10, 4:38 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 52 min |
| Jun 10, 4:40 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 50 min |
| Jun 10, 4:42 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Montgomery, Warren | 48 min |
| Jun 10, 4:48 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 27 min |
| Jun 10, 5:02 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 28 min |
| Jun 10, 5:06 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike, Ralls | 39 min |
| Jun 10, 5:29 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Montgomery, Warren | 31 min |
| Jun 10, 5:36 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 39 min |
| Jun 10, 5:42 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike | 48 min |
| Jun 10, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 44 min |
| Jun 10, 5:49 PM CDT | Tornado Warning | LSX | Lewis | 41 min |
| Jun 10, 6:53 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 52 min |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.